# SDR SWI2025F00887

- Difficulty date: May 14, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND CABIN PRESSURE FLOOR SILL HAS 2 SPOTS OF CORROSION BETWEEN APPROXIMATELY FS420.00 - FS432.00 AS MARKED  (C-CHECK RO 07/11/2025)REPAIRED RH CABIN PRESSURE FLOOR SILL CORROSION BETWEEN FS420.00 AND FS 432.00 AS PER REO 601R-53-41-666, REV. C, DATED 2012-11-06, REO 601R-53-41-3326, REV --, 2025-06-11 AND CRJ-200 SRM 51-21-06, REV 39, MAR 10/2021. ALL STEPS OF REO COMPLIED WITH. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY AND M-337.
